# SDR SCNA20130513097

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 22,292 hours, 9,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13A MISSING EXIT SIGN.  REPLACED 13A EMERGENCY EXIT SIGN.  OPS CHECK GOOD.
